MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-3511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that the patient was implanted with a truliant device on the right knee, with no revision surgery reported.It is stated the patient has suffered the following injuries and complications: pain, stiffness, discomfort, and weakness which in turn negatively affected plaintiff's mobility and quality of life.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
 
Additional Manufacturer Narrative
H11.Pending investigation.There is no other information provided.
 
Additional Manufacturer Narrative
D10: (b)(6), 201-78-80 - 3" trocar, hex 2pk; (b)(6), 02-020-11-0335 - truliant ps cem fem ps cem right sz 3.5; (b)(6), 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t; (b)(6), 200-07-29 - advanced patella 29m 3 peg implant; (b)(6), 201-78-80 - 3" trocar, hex 2pk; (b)(6), 201-78-15 - holding pin mini sharp point 4 pk; (b)(6), 201-78-80 - 3" trocar, hex 2pk.Manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
TRULIANT TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19570905
Report Number1038671-2024-02020
Device Sequence Number20361671
Product Code JWH
UDI-Device Identifier10885862304360
UDI-Public10885862304360
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-35-3511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown